MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "IR", 5.4 MM, 0°; RIGID OPTICAL LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "IR", 5.4 MM, 0°; RIGID OPTICAL LAPAROSCOPE
Model Number WAIR500A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Date of event is unknown, additional information will be provided if available.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the rigid optical laparoscope exhibited chipped lens in optical system.There was no patient involvement.

Brand Name
TELESCOPE "IR", 5.4 MM, 0°
Common Device Name
RIGID OPTICAL LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25098314
Report Number9610773-2026-03588
Device Sequence Number17401284
Product Code GCJ
UDI-Device Identifier04042761086172
UDI-Public04042761086172
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWAIR500A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown